Alerts & notifications
Fake oxycodone tablets linked to seriousNotification|27 September 2023
Fake oxycodone tablets, containing metonitazene, may be linked to a recent death and serious hospitalisations in New Zealand
Synthetic Cannabinoid misrepresented asNotification|04 May 2023
Synthetic Cannabinoid MDMB-4en-PINACA has been detected in a yellow powder presumed to be DMT
Synthetic cannabinoid harm in Christchurch linked toNotification|10 November 2022
A particularly dangerous batch of synthetic cannabinoids has been linked to serious harm in Christchurch in November 2022.
Yellow tablet/powder containing potent opioid likely to cause seriousNotification|21 October 2022
UPDATED 28 MARCH 2023
Serious harm has been identified in relation to metonitazene found in a yellow powder. High Alert urges continued caution, particularly in the Auckland region.
Potential adulteration of GBL inNotification|14 April 2022
We've identified harm linked to the potential adulteration of GBL and GBL-type substances in Auckland.
Toxic chemical sold as 1,4-BD inNotification|24 December 2021
The toxic chemical diethylene glycol being sold as the recreational drug 1,4-Butanediol (1,4-BD) in Auckland.
Synthetic cannabinoid harm inNotification|05 July 2021
A particularly dangerous batch of synthetic cannabinoids is currently present in Taranaki.
Serious synthetic cannabinoids harm in Christchurch linked to 4F-MDMB-BINACA andNotification|26 February 2021
A dangerous batch of synthetic cannabinoids is currently present in Christchurch in February 2021.
Toxic chemical sold as MDMA inNotification|06 November 2020
The toxic chemical methylenedianiline is being sold as MDMA in Auckland.
Serious incidents linked to synthetic cannabinoids inNotification|02 October 2020
A number of harm incidents involving synthetic cannabinoids have occurred in the Taranaki region.